Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Side effects of zolosoft causing brain freezing, nausea, diarrhea and vomitting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions

Doctor :   Hi
Doctor :   How can I help you.
User :   Hi , on zoloft 100mg , and every few months im getting bad gastro and spewing is this possible cause by the zoloft?
Doctor :   What;s your age?
User :   18
Doctor :   Have you consulted any physician about this drug?
User :   yes
User :   my doctor says that he does not think it can be the zoloft
User :   thats why im here to ask you to see what you think
Doctor :   ok
Doctor :   what are you taking the tablet?
Doctor :   for how long are you taking the tablet?
Doctor :   are you with me?
User :   yes
User :   5 months
Doctor :   did you noticed my question?
Doctor :   ok
Doctor :   what were your symptoms at that time?
Doctor :   plz proceed with your query
User :   sorry if i sound really dumb ... but im having periods of feeling really confused and *brain freezes* , bad gastro , head aches ,
Doctor :   ok
User :   some simple stuff like ** whats your name i have to think about it for a second or too
Doctor :   these symptoms you face even when you are taking the zoloft?
User :   hang on im trying to get my head around your question give me a sec
User :   please
Doctor :   ok
User :   iv'e had this before ok , and it went away aftar a few a week or to now its back for the 2nd time! its only started happening since ive been on zoloft i have not tryed stopping the zoloft because im to scared that i with become even more sick from the withdrawals
User :   week ot two*
Doctor :   ok
Doctor :   do you feel any nausea or diarrhoea?
User :   yes
Doctor :   ok
Doctor :   Both?
User :   yes
Doctor :   vomitting?
User :   yes very hard to keep food down ..
Doctor :   ok
Doctor :   these all may be side effects of the Zoloft
Doctor :   In my opinion you need a through investigation
Doctor :   because these are the rare side effects of the zoloft
User :   ok
Doctor :   you should go for the complete Blood counts
User :   i have had that
Doctor :   and if possible contrast X-rays of atomach
Doctor :   *stomach
User :   ok
Doctor :   or you can opt for MRI scan
Doctor :   as your condition seems to be that of microscopic colitis, although i cannot say it surely but i doubt
Doctor :   this is a rare side effect of the Sertalline which is available under the trade name Zoloft
User :   ok..
User :   it a condition that comes and goes? has anythink to do with zoloft?
User :   is it *
Doctor :   yes it appears to be associated with Zoloft
Doctor :   It may present with varied symptoms
Doctor :   So i will ask you to go for investigations
User :   ok can i tell you a few more details?
Doctor :   ok
Doctor :   plz proceed
User :   4 months ago i was doing a drug of the internet ""spice cold"" its a marijuana like high thats legal i did not find out that it had cannabiniods in it untill 3 months aftar
User :   yes im still typing
Doctor :   ok
User :   so i went to the doctor and thats when i told him that i was now having withdrawals from this drug i was having anxiety attacks trouble eating etc gastro ... ,
User :   so he put me on zoloft , xanax
Doctor :   ok
User :   but im only on the zoloft now , valpro ( for sleeping )
Doctor :   ok
Doctor :   i understood, but the condition that you are having at present is not due to the withdrawal
Doctor :   it may be due to the side effect of the Zoloft
User :   i thought i would tell you this as well , the reason im here on the live chat instead of at my doctors is because he just said straight away that it wouldn't be the zoloft causing this
User :   but the memory problems went... aftar a week
User :   and i have been good for 3 months
Doctor :   ok
User :   but now a week ago the symptoms i told you about are happening
Doctor :   Zoloft also effects the memory
Doctor :   As you mentioned that you are not taking that drug any more so I believe that the symptoms may be due to the Zoloft and there are incidences reported which have these kinds of complains
User :   by the way the cannabinoids in the spice gold are that off a man made JWH-18
User :   ok
Doctor :   There i believe that it is better to find out the exact cause so that the treatment plan can be worked out with greater acuracy
Doctor :   ok
User :   but i have started doing some marijuana every once in a while ...
User :   thats it ..
User :   since 1 month ago..
Doctor :   My advice to you is that you should stop marijuana completely and go for the investigations
Doctor :   although it is not a serious condition but still needs to be investigated
Doctor :   did you follow?
User :   ok thanks then
User :   yes
Doctor :   ok
Doctor :   plz fill the feedback form
Doctor :   have you filled the feedback form?
Doctor :   is there anything else that I can help you with?
User :   yes
User :   no i think i would be just wasting your ime
User :   time
Doctor :   no its not so
Doctor :   We are here to clear all doubts among the patients and to guide them the right way
User :   ok , there is one thing is it possible i have phyzophrenia ? i read about it and the symptoms seemed kind of the same with the memory thing ... ?
User :   i read that marijuna was thought to cause this
User :   and its scaring me a bit
Doctor :   you mean Schizophrenia?
User :   yeah
Doctor :   ok
Doctor :   it is a type of delusion
Doctor :   i mean by schizophrenia
Doctor :   but you have vomitting also
Doctor :   so the chances are ver ;ess
Doctor :   *less
User :   yes that is true
User :   that makes me feel better to hear you say that
Doctor :   so in my opinion you should go for investigations as most probable cause at this point seems to be Zoloft
User :   ok i will tell my doctor i want to stop the zoloft
Doctor :   if the drug is found culprit then it needs to be stopped
User :   i don't even think i will ask him if i should come of the drug im just going to say im stopping this drug! , because he seems to think that this drug is not the cause of the sickness , but i have not told him about the memory problems this time around
User :   by this time around i mean this is the second time this has happened
Doctor :   ok
Doctor :   but still i will say that it is better to go for the investigations first
Doctor :   did you follow?
User :   ok i will scroll back to the top and note down what you said that i should have.. some kind of scan or somethink and a blood test ?
Doctor :   you can see the chat history in the setting panel
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Refer your friends to our service.
User :   thank you for your help
Doctor :   Bye
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor